Connect
MJA
MJA

Hyponatraemia and hypokalaemia caused by indapamide

Laurence G Howes, John McEwen and John E Marley
Med J Aust 2002; 176 (12): 53-54.
Published online: 17 June 2002

To the Editor: The recent article by Chapman et al1 and a case report published some years previously in the Journal2 indicated that hyponatraemia may occur during indapamide therapy. However, it should be noted that the data came from spontaneous adverse drug reaction reporting, and therefore can give no indication of the incidence or relative risk of hyponatraemia compared with other diuretics. Nor can it give the incidence of hyponatraemia as a proportion of side effects occurring during indapamide therapy.

  • Laurence G Howes
  • John McEwen
  • John E Marley


Correspondence: l.howes@unsw.edu.au

Author

remove_circle_outline Delete Author
add_circle_outline Add Author

Comment
Do you have any competing interests to declare? *

I/we agree to assign copyright to the Medical Journal of Australia and agree to the Conditions of publication *
I/we agree to the Terms of use of the Medical Journal of Australia *
Email me when people comment on this article

Responses are now closed for this article.